Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 95, Number 2

All articles in this issue are freely accessible.

The Cartan matrix as an indicator of finite global dimension for Artinian rings
W. D. Burgess, K. R. Fuller, E. R. Voss and B. Zimmermann-Huisgen.
Proc. Amer. Math. Soc. 95 (1985), 157-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801315
The automorphism tower problem
Simon Thomas.
Proc. Amer. Math. Soc. 95 (1985), 166-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801316
Some algebraically independent continued fractions
Vichian Laohakosol and Patchara Ubolsri.
Proc. Amer. Math. Soc. 95 (1985), 169-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801317
Bipowers in number fields
D. K. Harrison.
Proc. Amer. Math. Soc. 95 (1985), 174-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801318
Groups acting on the ring of two $2×2$ generic matrices and a coproduct decomposition of its trace ring
Edward Formanek and A. H. Schofield.
Proc. Amer. Math. Soc. 95 (1985), 179-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801319
On unimodular rows
Moshe Roitman.
Proc. Amer. Math. Soc. 95 (1985), 184-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801320
The proof of a conjecture of Graham for sequences containing primes
Rivka Klein.
Proc. Amer. Math. Soc. 95 (1985), 189-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801321
Rational algebraic $K$-theory of certain truncated polynomial rings
R. E. Staffeldt.
Proc. Amer. Math. Soc. 95 (1985), 191-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801322
Class number relation between certain sextic number fields
Akira Endô.
Proc. Amer. Math. Soc. 95 (1985), 199-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801323
Singular solutions of the heat equation with absorption
S. Kamin and L. A. Peletier.
Proc. Amer. Math. Soc. 95 (1985), 205-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801324
Examples on harmonic measure and normal numbers
Jang-Mei Wu.
Proc. Amer. Math. Soc. 95 (1985), 211-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801325
Note on $H^{2}$ on planar domains
R. Bañuelos and T. Wolff.
Proc. Amer. Math. Soc. 95 (1985), 217-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801326
On the elliptic equation $D_{i}[a_{ij}(x)D_{j}U]-k(x)U+K(x)U^{p}=0$
Fang-Hua Lin.
Proc. Amer. Math. Soc. 95 (1985), 219-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801327
Explicit examples of Bloch functions in every $H^{p}$ space, but not in BMOA
Finbarr Holland and J. Brian Twomey.
Proc. Amer. Math. Soc. 95 (1985), 227-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801328
On the classes $ΛBV$ and $V[𝜈]$
M. Avdispahić.
Proc. Amer. Math. Soc. 95 (1985), 230-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801329
Holomorphic quasiregular mappings
E. A. Poletsky.
Proc. Amer. Math. Soc. 95 (1985), 235-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801330
Perturbations and ground states of $C^{∗}$-dynamical systems
Hideki Kurose.
Proc. Amer. Math. Soc. 95 (1985), 242-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801331
$H^{1}$ subordination and extreme points
Yusuf Abu-Muhanna.
Proc. Amer. Math. Soc. 95 (1985), 247-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801332
Compactness in $L^{2}$ and the Fourier transform
Robert L. Pego.
Proc. Amer. Math. Soc. 95 (1985), 252-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801333
Deformations of complex supermanifolds
Mitchell J. Rothstein.
Proc. Amer. Math. Soc. 95 (1985), 255-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801334
The Forelli problem concerning ideals in the disk algebra $A(D)$
Raymond Mortini.
Proc. Amer. Math. Soc. 95 (1985), 261-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801335
Pettis integrability and the equality of the norms of the weak$^{∗}$ integral and the Dunford integral
Elizabeth M. Bator.
Proc. Amer. Math. Soc. 95 (1985), 265-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801336
Some sharp weak-type inequalities for holomorphic functions on the unit ball of $C^{n}$
Bogusław Tomaszewski.
Proc. Amer. Math. Soc. 95 (1985), 271-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801337
Weighted reverse weak type inequalities for the ergodic maximal function and the classes $Llog^{+}L$
Kenneth F. Andersen and Wo-Sang Young.
Proc. Amer. Math. Soc. 95 (1985), 275-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801338
Examples of compact non-Kähler almost Kähler manifolds
Luis A. Cordero, M. Fernández and Manuel de León.
Proc. Amer. Math. Soc. 95 (1985), 280-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801339
SLLN and convergence rates for nearly orthogonal sequences of random variables
Ferenc Móricz.
Proc. Amer. Math. Soc. 95 (1985), 287-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801340
Some elements in the stable homotopy of spheres
Wên Hsiung Lin.
Proc. Amer. Math. Soc. 95 (1985), 295-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801341
The first coefficient of the Conway polynomial
Jim Hoste.
Proc. Amer. Math. Soc. 95 (1985), 299-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801342
On the Blackwell property of Luzin sets
Jakub Jasiński.
Proc. Amer. Math. Soc. 95 (1985), 303-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801343
A $p$-local splitting of $BU(n)$
Kenshi Ishiguro.
Proc. Amer. Math. Soc. 95 (1985), 307-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801344
Continuity of the inverse
Helmut Pfister.
Proc. Amer. Math. Soc. 95 (1985), 312-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801345
The number of $T_{2}$-precompact group topologies on free groups
Dieter Remus.
Proc. Amer. Math. Soc. 95 (1985), 315-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801346
On a question of Archangelskij concerning Lindelöf spaces with countable pseudocharacter
K. Alster.
Proc. Amer. Math. Soc. 95 (1985), 320-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801347
Bounds on the maximum number of vectors with given scalar products
M. Deza and P. Frankl.
Proc. Amer. Math. Soc. 95 (1985), 323-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801348
Corrigendum to: “Surfaces in the Grassmann variety $G(1,3)$” [Proc. Amer. Math. Soc. 77 (1979), no. 1, 15–18; MR0539621 (80j:14045)]
A. Papantonopoulou.
Proc. Amer. Math. Soc. 95 (1985), 330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 801349